INCREASED SWEATING W SEROQUEL

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 481
   Posted 8/29/2005 7:07 PM (GMT -7)   
   I'm finishing my first week of meds----37.5 mg of Effexor XR once/day-----and 50mg of Seroquel at bedtime (i started at 100mg first nite, but woke up groogy---called pdoc & he said i could cut dose in half).    Anyway--Seroquel does make me sleep well----Effexor gives me a dry mouth (no big deal)----but, when i take my walk---i sweat more than usual (it is hot & humid).        I read on the "searches" on Seroquel that increased sweating is a sometime side effect---but, besides my other problems---i'm an incurable hypochondriac!!!!      My wife said she's gonna hide the computer (poor woman)----i was reading where incresed sweating along with other things (Which i do NOT have)----are potential serious side effects (some strange neuro diseases)-----Any others who are on Seroquel and/or Effexor XR---have increased sweating.......& not worry about it being a "serious side effect"???   Psych Nurse.....where are you???     And, scaredy cat...or anyone---to put my mind at rest... sad about this side effect---otherwise I'm feeling OK......Robert

psychnurse
Veteran Member


Date Joined Mar 2005
Total Posts : 807
   Posted 8/30/2005 6:06 AM (GMT -7)   

The only serious side effect that would include sweating is this one:

Neuroleptic Malignant Syndrome:
Very rare condition caused by antipsychotic drugs and characterized by high temperature, muscle rigidity, and an inability to speak (mutism). Requires emergency treatment as it has a high mortality rate.

You have no symptoms of this disorder, if you are concerned you should address it with your doctor.


Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 481
   Posted 8/30/2005 9:42 AM (GMT -7)   
    Thanks so much, Shannon.    I think i worry too much about these rare, strange side effects---part of my "hypochondria"----HEY, that would be a good new topic---"Hypochondriacs"----Anyway----i don't think 50mg would create any serious problems.        Anyone else have this effect w Seroquel?   Thanks--Rob 

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 481
   Posted 8/30/2005 2:53 PM (GMT -7)   
 
   I read where Effexor can also cause increased sweating.   So, i guess that using Effexor & Seroquel---along with hot, muggy weather----is a good recipe for increased sweating.    Anyone else using these 2 together?
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 17, 2017 7:59 PM (GMT -7)
There are a total of 2,894,951 posts in 317,752 threads.
View Active Threads


Who's Online
This forum has 157353 registered members. Please welcome our newest member, KateClemens.
372 Guest(s), 10 Registered Member(s) are currently online.  Details
Titanium808, jilenore, JNF, newuser22, Rust, Norwgrets23, Raleighgirlie, CassandraLee, Leets, Lanie G


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.